RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 4, Pages 830–832 (Mi dan37970)  

GEOPHYSICS

On one analytical solution of the potential theory three-dimensional inverse problem

P. I. Balk

Institute of Geochemistry Siberian Branch of the USSR Academy of Sciences, Irkutsk

Full text: PDF file (344 kB)
UDC: 550.831
Presented: М. А. Садовский
Received: 23.03.1973

Citation: P. I. Balk, “On one analytical solution of the potential theory three-dimensional inverse problem”, Dokl. Akad. Nauk SSSR, 213:4 (1973), 830–832

Citation in format AMSBIB
\Bibitem{Bal73}
\by P.~I.~Balk
\paper On one analytical solution of the potential theory three-dimensional inverse problem
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 4
\pages 830--832
\mathnet{http://mi.mathnet.ru/dan37970}


Linking options:
  • http://mi.mathnet.ru/eng/dan37970
  • http://mi.mathnet.ru/eng/dan/v213/i4/p830

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019